# SDR IPXA2024011794754

- Difficulty date: January 17, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 26,645 hours, 16,544 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR EMG. ASSIST PRESSURE LOW SERVICED ENRTRY DOOR EMERGENCY OPERATION CYLINDER PER AMM 52-10-14-301.
